Bayesian alignment of similarity shapes

Mardia, KV, Fallaize, CJ, Barber, S et al. (2 more authors) (2013) Bayesian alignment of similarity shapes. Annals of Applied Statistics, 7 (2). 989 - 1009. ISSN 1932-6157

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Mardia, KV
  • Fallaize, CJ
  • Barber, S
  • Jackson, RM
  • Theobald, DL
Copyright, Publisher and Additional Information:

© 2013, Institute of Mathematical Studies. Reproduced in accordance with the publisher's self-archiving policy.

Dates:
  • Published: June 2013
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 15 Jul 2013 09:39
Last Modified: 15 Aug 2017 23:53
Published Version: http://dx.doi.org/10.1214/12-AOAS615
Status: Published
Publisher: Institute of Mathematical Studies
Refereed: Yes
Identification Number: 10.1214/12-AOAS615
Open Archives Initiative ID (OAI ID):

Export

Statistics